Follow
Share

I start aboard , my mom say at my native place (my father has passed away 10 yrs back) . My mom recently stop take food , and had dizzy feeling in morning . On checking with doc , he did MRI and told blood flow to brain is low , due which this is happening .
She was very cheerfull and strong lady , however recently she is staying quite , does not take medices or food and get angry if asked to take it . Thus my sister took her along to her place ..however she still behave same . I feel very hurt seeing her this way .
I want my mother to eat and take medices , what should i do .

This question has been closed for answers. Ask a New Question.
This must be very painful for you and your sister to see your mother this way.

Does your mother seem to be confused? Does she have memory problems? Did the doctor mention dementia or any other condition associated with low blood flow to the brain?

There are several reasons that an elderly person may resist eating and taking pills. If you can figure out the reason, that may help you decide what to do.

1) It may be difficult to chew and/or to swallow.
2) The person may be paranoid, and think that someone is trying to poison them.
3) The person may be very depressed, think life is hopeless, and want to die.
4) The person may forget to eat, or think they have just eaten.

Can you or your sister have a calm talk with your mother (and perhaps the doctor) and try to find out why she isn't eating? Once you know that it might be easier to figure out what to do.

And please know that this is not your fault. It is a diffiuclt situation. It is very good that you and your sister are trying to help her.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.
Subscribe to
Our Newsletter